# SDR A6WA202207298243

- Difficulty date: July 29, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 39,479 hours, 38,196 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Seat Track
- Condition: Corroded
- Location: Fs499-Fs544 Rh S
- Part time: 39,479 hours, 38,196 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS499.00 Ï¿½ AFT OF FS544.00 RH SIDE SEAT TRACK HAS CORROSION PITTING THROUGH OUT STICK (MARKED) ***AIRCRAFT REMOVED FROM SERVICE ***REPLACED SEAT TRACK REF CRJ 200 SRM 51-41-02
